# SDR SWAA2022011360660

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 40,522 hours, 24,587 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193D HAS 7(EA) DISCREPANT FASTENER HOLES: SIX DELAMINATED AND ONE DELAMINATED AND ELONGATED (MARKED). ; / [01] INSTALLED NEW 193D PANEL IAW AMM 53-51-21. ORDERED PANEL UNDER REFERENCE TTG8Q001XKXN
